# SDR UPS05645480

- Difficulty date: September 23, 2005
- Submitted: September 23, 2005
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-300
- Aircraft serial: 27743
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, H, J
- Precautionary procedure: B, A

## Discrepancy

ATB - RT GENERATOR FAILED, EMERGENCY DECLARED.  SERVICE RT IDGE WITH 2 QTS OIL GWL 0558164/REMOVED NR 2 ENG IDG IAW MM 24-11-01 DW 0558595\ TRANSFERRED FITTINGS WITH NEW O-RINGS TW 1229598 REF MM 24-11-01 INSTALLED NEW IDGE ON NR 2 ENG OPS AND LEAK CK GOOD.
